# SDR SWAA095878

- Difficulty date: September 15, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 40,482 hours, 32,605 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6544810
- Part serial: 8836
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION - LT MLG RED LIGHT INDICATION.  REMOVED AND REPLACED LT MLG UPLOCK ACTUATOR PER MM.
